# SDR SWIA20250331106

- Difficulty date: January 6, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N962SW-7829 FS 640.00--FS 654.5  RH STRINGER 4-5. FOUND GOUGE 1.6" AFT OF FS 640.00 AND 1.5" ABOVE RH STRINGER 5. GOUGE IS .0019" DEEP, WIDTH .44", LENGTH .58". PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES. (C-CHECK RO 03/30/2024)PERFORMED DRESS BACK ON FUSELAGE SKIN BETWEEN FS 640- FS 654 BETWEEN STGR 3R- STGR 4R PER REO 601R-51-00-309 REV-- DATED 2014-04-07. FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR TO FUSELAGE SKIN BETWEEN FS640 - FS654.50 BETWEEN STGR 3R TO 4R IAW ALL STEPS OF REO 601R-53-61-8281 REV--, DATED 2025-02-10. COMPLIED WITH TASK CARD 51-900-1003-SKY.
